图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 52, 2020 卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/J Automat Inf Scien.v38.i6.70
pages 72-82

Synthesis of Information Protection Systems with the Minimum Costs of Protection Mechanisms

Yuriy Yu. Bonya
Physicotechnical Institute of National Technical University of Ukraine "Kiev Polytechnical Institute", Ukraine
Alexey N. Novikov
Physicotechnical Institute of National Technical University of Ukraine "Kiev Polytechnical Institute", Ukraine

ABSTRACT

The results of investigation of the method of synthesis of information protection systems with the minimum costs of protection mechanisms in a computer system with the open architecture, which ensures the degree of risk not exceeding the given value, are presented. The problem of optimal design is formulated as a problem of linear Boolean programming. After simplification, the initial problem is solved with the use of the drop vector method.


Articles with similar content:

On Inversion of the Problem of Analytical Designing the Controllers
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Vladimir B. Larin
Investigation of Solutions of Linear Problems of Euclidean Combinatorial Optimization on Permutations with Additional Restrictions. Part III
Journal of Automation and Information Sciences, Vol.44, 2012, issue 2
Natalya Yu. Ustian, Oleg A. Yemets
Simulation of Automata over a Finite Ring by the Automata with a Finite Memory
Journal of Automation and Information Sciences, Vol.44, 2012, issue 5
V.V. Skobelev
Homogenization of Optimal Control Problems of Coefficients of Linear Elliptic Equations
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
R. I. Korgut, A. I. Egorov
Modeling in the Class of Systems of Regression Equations by the Group Method of Data Handling
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Alexander P. Sarychev